# SDR FDEA202511222198

- Difficulty date: November 22, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N746FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 688
- Aircraft time: 65,254 hours, 26,681 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Part number: 2LA00269900
- Part serial: 5860
- Condition: Failed
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INCOMING WALKAROUND INSPECTION FOUND LEFT MAIN  ENTRY DOOR ESCAPE SLIDE RELEASE WARNING SYSTEM  LIGHTS INOP.   ASSOCIATED WARNING BUZZER OPERATES  NORMAL.   AMM: 52-73-11-04-01  AMM: 52-22-13-04  REMOVED AND REPLACED L1 DOOR EMERGENCY EXIT WARNING LIGHT,  WITH NEW UNIT.  OPS TESTED GOOD, REF AMM 52-73-11-04-01 AND 52-22-13-04. ACFT OK TO CONTINUE SERVICE.
